# SDR 96UAL900992

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Transformer
- Part number: S906709037
- Condition: Failed
- Location: Cockpit
- Component: Boeing, 285W00122
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

CABIN CONTROL PANEL 4R SMOKING.  USED TWO HALON BOTTLES TO EXTINGUISH SMOKE.  *S/D*  MULTIPLE COMPONENT FAILURES WITHIN THE CACP TXFMR T961, BACKLIGHT NR 2 BOTH FILAMENTS OPEN, POWER SUPPLY HEATER RESISTORS R995, R996, R997 AND R998 AND ASSOCIATED CIRCUIT TRACES BURNED.  PREVIOUS HISTORY ON CACP UNITS INDICATED OVERHEAT COULD RESULT ONLY IF BOTH BACKLIGHTS FAILED OPENED.  THIS UNIT FAILED WITH ONLY ONE LIGHT OUT.  MAINTENANCE TIP PUBLISHED TO PULL AND COLLAR THE CACP CIRCUIT BREAKER WHEN A BACKLIGHT FAILS AND REPLACEMENT NOT AVAILABLE.  BOEING STILL INVESTIGATING.
